数学研究通讯

2015, v.31(02) 97-107

[打印本页] [关闭]
本期目录(Current Issue) | 过刊浏览(Past Issue) | 高级检索(Advanced Search)

The Additive-multiplicative Hazards Model for Multiple Type of Recurrent Gap Times
The Additive-multiplicative Hazards Model for Multiple Type of Recurrent Gap Times

Zhang Qi-xian;Liu Ji-cai;Guan Qiang;Wang De-hui;

摘要(Abstract):

Recurrent event gap times data frequently arise in biomedical studies and often more than one type of event is of interest. To evaluate the effects of covariates on the marginal recurrent event hazards functions, there exist two types of hazards models: the multiplicative hazards model and the additive hazards model.In the paper, we propose a more flexible additive-multiplicative hazards model for multiple type of recurrent gap times data, wherein some covariates are assumed to be additive while others are multiplicative. An estimating equation approach is presented to estimate the regression parameters. We establish asymptotic properties of the proposed estimators.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The Science Foundation(JA12301)of Fujian Educational Committee;; the Teaching Quality Project(ZL0902/TZ(SJ))of Higher Education in Fujian Provincial Education Department

作者(Author): Zhang Qi-xian;Liu Ji-cai;Guan Qiang;Wang De-hui;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享